Vol. 30, No. 2, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
A nonimbedding theorem of associative algebras

Ernest Lester Stitzinger

Vol. 30 (1969), No. 2, 529–531
Abstract

Let A and B be associative algebras and define the Frattini subalgebra of A,ϕ(A), to be the intersection of all maximal subalgebras of A if maximal subalgebras of A exist and as A otherwise. Conditions on B will be found such that B cannot be an ideal of A contained in ϕ(A).

Mathematical Subject Classification
Primary: 16.50
Milestones
Received: 23 January 1969
Published: 1 August 1969
Authors
Ernest Lester Stitzinger